# SDR FDEA202310271804

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 767-300
- Aircraft serial: 43550
- Aircraft time: 14,877 hours, 5,721 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4104407G
- Part serial: 000350
- Condition: Gouged
- Location: Zone 500
- Part time: 14,877 hours, 5,721 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD SLAT # 4, IN SLATS #3 AND #4 UNION, INSIDE FACE, NICK DOWNWARD FROM TRAILING   EDGE 1.250" LH WING SLAT N0 4 T/E WEDGE OUTB CORNER WAS REPAIRED IAW B767 SRM 57-43-02-2R REP 1   FIG 201 SHEET 2 AND SRM 51-70-10-2R FIG 201 SHEET 1. REV 87 AUG 15/2023
